I have GAD, depression and some sort of ocd like pure O. I take celexa and klonopin for years
Been under a lot of stress for last few years.
A few days ago a new problem started. Upon waiking up I get weird and senseless thoughts but also an urge to say those thoughts out loud, whisper or inside my mouth. I have to fight it off to go away or not to repeat the senseless sentences. A sentence may be like (just example) "I am going to medhelp forum to write a poem". I totally realize its BS and it scares me.
Lasts upto 15 minutes and im OK until next morning. I do even sleep under stress as I am afraid I might have missed a call from my ex as our child is treated for cancer and is ill.
My question: is this part of anxiety, stress, ocd or am I going schizophrenic?
When stress becomes too much, sometimes the meds are not at the dosage to handle it. I was on 150 mg Wellbutrin for a year and when a new overwhelming stressor came along, I lost it and had to go up to 300. So, talk to your prescribing doctor about your current stress level, dosage, and symptoms and together you can decide if an increase is going to be helpful. I think what you have going on is related to what you have already been diagnosed with and not that you are "going schizophrenic" Take care and I wish a speedy recovery for your child and you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.